# SDR USA2004F00021

- Difficulty date: March 29, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Engine: Rroyce RB211*
- System (JASC): 2565 · Escape Slide
- Part: Static Line
- Condition: Loose
- Location: Escape Slide
- Component: Slide
- Component part number: D30654122
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW HAD DIFFICULTY IN ARMING THE R1 DOOR.  MAINTENANCE FOUND THE SLIDE STATIC LINE LOOSE AND RESECURED THE END LOOP AROUND THE GIRT BAR.
